Have Medical Questions? Ask a Doctor Online!
This is Dr. David
it sounds like you most likely have bad stomach acid and acid reflux up into your esophagus which can cause pain below your sternum
you might need to change your diet to avoid foods which cause worse stomach acid.
there are over the counter stomach acid reducers like zantac, maalox, mylanta, tagamet which could help your stomach acid and reflux and nausea symptoms.
do you have a drug store close to you where you can buy some stomach acid reducing agents to use?
tums is a pretty mild antacid.
if you are not eating regular meals, your stomach acid has nothing to work on and can cause bad stomach acid and reflux.
you should be eating regular meals 3-4 meals a day.
why are you skipping meals?
what did you eat last night ? did you drink alcohol last night?
you could be having esophageal spasms of the wall of your esophagus.
there are medications like hyoscyamine or dicyclomine which can help with esophageal wall spasms.
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com